# SDR SWAA2023080284878

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,570 hours, 41,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD EMERGENCY LIGHT BROKEN<[01] REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT SIGN IAW M/M 33-51-03
